Asymmetric confidence bands for simple linear regression over bounded intervals

Piegorsch, Walter W., West, R. Webster, Al-Saidy, Obaid M., Bradley, Kelly D. . Computational Statistics & Data Analysis 2000. 34 (2) :193-217

Locate this article in:

Bibtex

@article{CIS-163452,
  Author = {Piegorsch, Walter W. and West, R. Webster and Al-Saidy, Obaid M. and Bradley, Kelly D.},
  Title = {Asymmetric confidence bands for simple linear regression over bounded intervals},
  Journal = {Computational Statistics & Data Analysis},
  Volume = {34},
  Number = {2},
  Year = {2000},
  Pages = {193--217},
  Keywords = {Simultaneous inference, Bivariate normal distribution, Gaussian quadrature, Simultaneous confidence bands, bivariate cumulative distribution function, bivariate-$t$ distribution, $L$-function}
}

Similar articles